I read of this medication on DS post, and have never heard of it before so I did a search and came up with below info and website I obtained info. In the DS post, member said dr. sugested use. I would only offer my thought, did dr. tell to drink Alot Of Water? If not try to drink in ounces 1/2 your body weight to help avoid kidney disease. I have stage three kidney disease from lithium taken over a 10 time frame and not knowing I needed to drink alot of water. There is also a lithium level test for regualar lithium, perhaps this test could also track health for lithium orotate. I'm no doctor/professional, just my own thoughts as a bp1 of 33 years. Always check with your dr. for professional advice. Take care, ML
Lithium orotate has not been approved by the Food and Drug Administration. Even though it has been available over the counter for many years, studies have never been conducted on human participants,
according to the PsychCentral website. Lithium orotate also releases higher levels of lithium into the brain and body in smaller dosages than the regular brand of lithium carbonate. Lithium carbonate still
affects the kidneys in dangerous ways in low dosages. If lithium orotate has the ability to release higher levels of lithium into the body in lower dosages, this means that people taking lithium orotate are at
higher risks of overdose, kidney problems, kidney failure and even death. Lithium orotate can also be used to decrease symptoms of Bipolar Disorder. The fact that it is available to anyone in an over the
counter form and the fact that it has not been evaluated by the Food and Drug Administration makes lithium orotate very dangerous--- especially when used to self medicate.
I've been so happy, motivated, and just doing well for about 3 weeks, but now I'm down again. No one besides my therapist and I know that I have bipolar disorder because my parents don't believe in mental illnesses, but the whole therapy thing is super complicated. She's not really my therapist, but she's the closest thing I've got. I don't know how to explain what it is that I am going through...
Hi there I just wanted a little bit of advice ... Ive been taking Lithium for almost 4yrs now, with good results apart from it effecting my joints, and my skin has become so dry and flaky I look after my skin but to look at my hands all shrivelled its just getting me down. Im seriously thinking about coming off it, I know I have to speak to my pdoc before I do anything so anybody out there...